# SDR YENA2025060200555

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 11,649 hours, 4,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1012, ORD-BOS. 'DIRTY SOCK SMELL AT ABOUT 1000' ON SHORT FINAL REPORTED BY INFLIGHT DISSIPATED AFTER DOOR OPENING AT GATE; PERFORMED DECON ON PACK 1 DUE TO PACK 2 ON MEL DURING OPERATION PER AMP 21-22-00. AFTER DECON, SMELL DISSIPATED A/C OK FOR SVC AT THIS TIME.'
